RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 37, Number 12  


The canonical Schur form of a unitarily quasidiagonalizable matrix
Kh. D. Ikramov
1411
On the stability of one method for generalized inversion of matrix relative to rounding-off errors
A. Reznikova (Mints)
1416
The strong convergence of the iteration method for operators with degeneracy
I. B. Badriev, O. A. Zadvornov
1424
Asymptotic minimization of the full moment of control actions
A. I. Kalinin, F. M. Kirillova
1427
Finding approximate solutions to minimax problems
Sh. I. Galiev
1439
Numerical optimization of solutions to Burgers problem by means of boundary conditions
Yu. G. Evtushenko, E. S. Zasukhina, V. I. Zubov
1449
Continuous linearization method with a variable metric for problems in convex programming
T. V. Amochkina, A. S. Antipin, F. P. Vasil'ev
1459
Parametrizing the value of the vector minimax with dependent constraints
O. A. Vorobeĭchikova, N. M. Novikova
1467
A fast direct method for solving a variational-difference analogue of the Poisson equation on a triangulation with condensation toward a part of the boundary
O. V. Ryabinin
1478
An analytical theory of combustion waves propagating with constant velocity
V. V. Gudkov
1482
Boundary conditions for Maxwell equations with arbitrary time dependence
M. V. Urev
1489
Asymptotic solution of the problem of forced oscillation of viscous stratified fluid
A. V. Kravtsov
1498
Nonlinear singular problems in relativistic cosmology. II. The Higgs field in the de Sitter space
N. A. Voronov, A. L. Dyshko, N. B. Konyukhova, I. B. Staroverova
1506
Solvability of the transient analogue of the Lavrent'ev–Sedov–Keldysh problem for the ion-acoustic wave equation
A. B. Al'shin, Yu. D. Pletner, A. G. Sveshnikov
1520
New tables of Bessel functions of complex argument
L. V. Babushkina, M. K. Kerimov, A. I. Nikitin
1526
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020